# SDR SWAA2016072654236

- Difficulty date: June 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-7
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Bs 774-860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ASSEMBLY CORRODED BETWEEN BS 774 - 860, RBL 19.5.   R & R THE STRAP IAW SRM.
